# SDR C77A227853

- Difficulty date: January 15, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N629CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000236
- Aircraft time: 3,759 hours, 2,300 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Indication Sys
- Condition: Intermittent
- Location: Trim Sys
- Part time: 3,759 hours, 2,300 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

TAKEOFF CONFIG WARNING ON TAKEOFF, ABORTED TAKEOFF AND RETURNED TO GATE.  FOUND PITCH TRIM INDICATION INOP DEFERRED INDICATION SYS.  REPLACED HS-ACE NO FURTHER ISSUES WITH THE ACFT
